# SDR SWAA2025090408440

- Difficulty date: August 26, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 27,392 hours, 13,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241MF HAS PEELING STRANDS.   FABRICATED 241MF FLOORBOARD PANEL IAW B737-800 SRM 53-00-50-2R-0 GENERAL REPAIR REV 85 AND SWA TSR-2025007582.  INSPECTED PER SRM 53-00-50-2R-0-B00275 AND SWA TSR-202500782.
